# SDR SWAA2025071087197

- Difficulty date: July 1, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 25,532 hours, 12,918 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 AIRFRAME SIDE / DOOR ASSIST HANDLES NEED SECURED<[01] SECURED AIRFRAME SIDE & DOOR ASSIST HANDLES IAW B737-800 AMM 52-41-31;[02] SECURED AIRFRAME SIDE & DOOR ASSIST HANDLES IAW B737-800 AMM 52-41-31.
